# SDR SWAA2024112149693

- Difficulty date: October 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 12 AT PASSENGER CABIN 2024-645507<[01] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 12 AT PASSENGER CABIN AW B737-800 SRM 51-40-01 AND DWG 143A5400 SHEET 142 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 12 AT PASSENGER CABIN AW B737-800 SRM 51-40-01 AND DWG 143A5400 SHEET 142 REV-.
